2019
Том 71
№ 1

All Issues

Berezovsky N. I.

Articles: 5
Article (Ukrainian)

Description of the isomorphisms of spaces of holomorphic functions that commute with powers of a multiplication operator

Berezovskaya, Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 611–615

Article (Ukrainian)

Description of the solutions of an operator equation in space А(G)

Berezovsky N. I., Vinnichuk S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 645–649

Article (Ukrainian)

Asymptotic representation of functions of Λ-basis

Berezovskaya, Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 195 - 197

Article (Ukrainian)

Roots of certain operators in analytic spaces

Berezovsky N. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 351–356

Article (Ukrainian)

The equivalence of the operators of multiplication in the spaces A(G) and A (F)

Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 443–452